Exponential stability of triangular differential inclusion systems

Nir Cohen, Izchak Lewkowicz, Leiba Rodman

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We consider a differential inclusion system of the form ẋ ∈ script A signx, where script A sign is a collection of upper triangular matrices. Conditions for exponential stability of all the possible solutions are given.

Original languageEnglish
Pages (from-to)159-164
Number of pages6
JournalSystems and Control Letters
Volume30
Issue number4
DOIs
StatePublished - 1 Jan 1997

Keywords

  • Differential inclusions
  • Exponential stability
  • Triangular systems

Fingerprint

Dive into the research topics of 'Exponential stability of triangular differential inclusion systems'. Together they form a unique fingerprint.

Cite this